The Annals of Mathematical Statistics

Centered Variations of Sample Paths of Homogeneous Processes

Michael Sharpe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1430-1437.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696788

Digital Object Identifier
doi:10.1214/aoms/1177696788

Mathematical Reviews number (MathSciNet)
MR278394

Zentralblatt MATH identifier
0214.44102

JSTOR
links.jstor.org

Citation

Sharpe, Michael. Centered Variations of Sample Paths of Homogeneous Processes. Ann. Math. Statist. 41 (1970), no. 5, 1430--1437. doi:10.1214/aoms/1177696788. https://projecteuclid.org/euclid.aoms/1177696788


Export citation